# SDR ASMF200508011

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 46,221 hours, 31,953 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED HYDRAULIC LEAK IN NOSE LANDING GEAR. AIRCRAFT WAS SENT TO THE HANGAR AND NOSE LANDING GEAR STRUT O-RING SEALS WERE REPLACED IAW MM 32-21-02, TESTED CORRECT.
